# SDR HNAA2013091200494

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 62,146 hours, 69,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 1 IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
